Home > Research > Publications & Outputs > A note on vacuum-adapted semimartingales and mo...
View graph of relations

A note on vacuum-adapted semimartingales and monotone independence

Research output: Contribution in Book/Report/ProceedingsChapter

Published
Publication date01/2005
Host publicationQuantum Probability and Infinite Dimensional Analysis XVIII
EditorsM. Schuermann, U. Franz
Place of PublicationSingapore
PublisherWorld Scientific
Pages105-114
Number of pages10
ISBN (Print)978-981-256-147-3
<mark>Original language</mark>English